# SDR 96ZZZX2684

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2597242318000
- Condition: Corroded
- Location: Fs 208-270 29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON LONGERON 29R, FS 208.00 TO FS 270.00.  REMOVED AND REPLACED LONGERON IAW SRM 53-2-0, SRM 51-1-21, AND SRM 51-1-20D.
